Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter

Результат исследований: Глава в книге, отчете, сборнике статейМатериалы конференцииНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Название основной публикацииMathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings
РедакторыMichael Khachay, Panos Pardalos, Yury Kochetov
ИздательSpringer Verlag
Страницы461-473
Число страниц13
ISBN (печатное издание)9783030226282
DOI
СостояниеОпубликовано - 1 янв 2019
Событие18th International Conference on Mathematical Optimization Theory and Operations Research, MOTOR 2019 - Ekaterinburg, Российская Федерация
Продолжительность: 8 июл 201912 июл 2019

Серия публикаций

НазваниеLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Том11548 LNCS
ISSN (печатное издание)0302-9743
ISSN (электронное издание)1611-3349

Конференция

Конференция18th International Conference on Mathematical Optimization Theory and Operations Research, MOTOR 2019
СтранаРоссийская Федерация
ГородEkaterinburg
Период08/07/201912/07/2019

Отпечаток

Nonlinear control systems
Controllability
Small Parameter
Eigenvalue
Control systems
Reachable Set
Nonlinear Control Systems
Estimate
Convexity
Linear Time
Control System
Invariant

Ключевые слова

    Предметные области ASJC Scopus

    • Theoretical Computer Science
    • Computer Science(all)

    Цитировать

    Gusev, M. (2019). Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter. В M. Khachay, P. Pardalos, & Y. Kochetov (Ред.), Mathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings (стр. 461-473). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Том 11548 LNCS). Springer Verlag. https://doi.org/10.1007/978-3-030-22629-9_32
    Gusev, Mikhail. / Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter. Mathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings. редактор / Michael Khachay ; Panos Pardalos ; Yury Kochetov. Springer Verlag, 2019. стр. 461-473 (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)).
    @inproceedings{26bf829fc9444fb6b6d3f1be28edc950,
    title = "Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter",
    keywords = "Control system, Controllability Gramian, Integral constraints, Reachable set, Small parameter",
    author = "Mikhail Gusev",
    year = "2019",
    month = "1",
    day = "1",
    doi = "10.1007/978-3-030-22629-9_32",
    language = "English",
    isbn = "9783030226282",
    series = "Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)",
    publisher = "Springer Verlag",
    pages = "461--473",
    editor = "Michael Khachay and Panos Pardalos and Yury Kochetov",
    booktitle = "Mathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings",
    address = "Germany",

    }

    Gusev, M 2019, Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter. в M Khachay, P Pardalos & Y Kochetov (ред.), Mathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), том. 11548 LNCS, Springer Verlag, стр. 461-473, 18th International Conference on Mathematical Optimization Theory and Operations Research, MOTOR 2019, Ekaterinburg, Российская Федерация, 08/07/2019. https://doi.org/10.1007/978-3-030-22629-9_32

    Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter. / Gusev, Mikhail.

    Mathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings. ред. / Michael Khachay; Panos Pardalos; Yury Kochetov. Springer Verlag, 2019. стр. 461-473 (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Том 11548 LNCS).

    Результат исследований: Глава в книге, отчете, сборнике статейМатериалы конференцииНаучно-исследовательскаярецензирование

    TY - GEN

    T1 - Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter

    AU - Gusev, Mikhail

    PY - 2019/1/1

    Y1 - 2019/1/1

    KW - Control system

    KW - Controllability Gramian

    KW - Integral constraints

    KW - Reachable set

    KW - Small parameter

    UR - http://www.scopus.com/inward/record.url?scp=85067647768&partnerID=8YFLogxK

    U2 - 10.1007/978-3-030-22629-9_32

    DO - 10.1007/978-3-030-22629-9_32

    M3 - Conference contribution

    SN - 9783030226282

    T3 - Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)

    SP - 461

    EP - 473

    BT - Mathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings

    A2 - Khachay, Michael

    A2 - Pardalos, Panos

    A2 - Kochetov, Yury

    PB - Springer Verlag

    ER -

    Gusev M. Estimates of the minimal eigenvalue of the controllability gramian for a system containing a small parameter. В Khachay M, Pardalos P, Kochetov Y, редакторы, Mathematical Optimization Theory and Operations Research - 18th International Conference, MOTOR 2019, Proceedings. Springer Verlag. 2019. стр. 461-473. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)). https://doi.org/10.1007/978-3-030-22629-9_32